# SDR DXTA2010092804253

- Difficulty date: September 27, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N382QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800245
- Aircraft time: 1,427 hours, 971 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED MLG UNLOCK INDICATION REMAIND ILLUMINATED AFTER MLG HANDLE WAS PLACED IN THE UP POSITION. 3 GREEN MLG INDICATORS EXTINGUISHED. MLG DEPLOYED NORMALLY.  JACKED ACFT AND DUPLICATED PROBLEM AFTER 3 GEAR SWINGS.  REPOSITIONED HYD SYS & FOUND NOSE GEAR ABOUT TO FALL OUT OF WHEEL WELL.  NEXT CYCLE FOUND NLG WOULDN'T GO UP INTO UPLOCK HOOK.  INSPECTED NOSE STRUT & FOUND TO HAVE PROPER SERVICE PRESSURES IAW MM 11-14-00.  COMPLETED FULL HYD SYS BLEED IAW MM 12-12-02.  AFTER BLEED, CYCLED LANDING GEAR 50 + TIMES IAW MM 32-00-00.  VERIFIED THAT NOSE ACTUATOR WAS NOT BYPASSING FLUID OR LEAKING.  UPLOCK ROLLER PROPERLY ENGAGED IN UPLOCK HOOK & SWITCH.  NO FURTHER DEFECTS NOTED.
